# SDR UALA2012051602778

- Difficulty date: May 15, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N491UA
- Make and model: Airbus A320-232
- Aircraft serial: 1741
- Aircraft time: 33,117 hours, 14,676 cycles
- Engine: Iae V2527A5
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 114079018
- Part serial: 52
- Condition: Failed
- Location: Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER ACFT POST FLT REPORT LGCIU2 05GA2 - LANDING GEAR DOORS SELECTOR VALVE 41GA IS FAILING.  REPLACED MLG DOOR 41GA SELECTOR VALVE PER MM.
